# SDR WVER2016041500001

- Difficulty date: April 16, 2016
- Submitted: April 16, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N945
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 15,299 hours, 14,776 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Vertical Stab
- Part time: 15,299 hours, 14,776 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT DRAG ANGLE AT 67.5 REAR SPAR DATUM IS CRACKED.
